MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ., STERILE; DISPOS-A-BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ., STERILE; DISPOS-A-BAG
Model Number 150102
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient had experienced bladder infection as everything drained down to tube.Patient believed that being tilted back in the wheelchair might have been part of the problem.It was unknown what medical intervention was provided for bladder infection.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.It was unknown whether the device had met relevant specifications.The product used for the treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be due to the materials of construction were not biocompatible.The device was not returned for evaluation.The lot number was unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions for use: 1.Separate notches within circles.Put straps through holes and around leg 2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing." correction: e, h.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient had experienced bladder infection as everything drained down to the tube.The patient believed that being tilted back in the wheelchair might have been part of the problem.It is unknown what medical intervention was provided for the bladder infection.

Brand Name
LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ., STERILE
Common Device Name
DISPOS-A-BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11120888
Report Number1018233-2020-22282
Device Sequence Number19846247
Product Code KNX
UDI-Device Identifier00801741050725
UDI-Public(01)00801741050725
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number150102
Device Catalogue Number150102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;